# SDR REXA2013051000828

- Difficulty date: May 10, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Broken
- Location: Transcowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER TRANSCOWL I/B AND O/B A STAND OFFS BROKEN.  REMOVED & REPLACED BROKEN STAND OFFS IAW CRJ 900 SRM 51-42-14.
